# SDR RAIA00410014

- Difficulty date: October 18, 2004
- Submitted: October 22, 2004
- Operation: Air carrier
- Aircraft: N835HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145670
- Aircraft time: 1,845 hours, 1,661 cycles
- Engine: Allsn AE3007A
- System (JASC): 3418 · Stall Warning System
- Part: Vane
- Part number: 0861DT5
- Part serial: 1366
- Condition: Malfunctioned
- Location: Aoa
- Part time: 1,189 hours, 1,095 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RECEIVED EICAS SPS1 INOPERATIVE, SPS ADVANCE, AND AMBER AOA FLAG ON CAPTAIN PFD.  MAINTENANCE REMOVED AND REPLACED AOA VANE ON NR 1 SIDE .
